MathSciNet Relay Station
MathSciNet bibliographic data
MR1181845 49J40 (47H19 90C29)
Chen, G. Y. Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem. J. Optim. Theory Appl. 74 (1992), no. 3, 445–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement